Paolo Cubiotti, Giorgio Nordo
On generalized games in H-spaces

Comment.Math.Univ.Carolinae 40,1 (1999) 175-180.

Abstract:We show that a recent existence result for the Nash equilibria of generalized games with strategy sets in $H$-spaces is false. We prove that it becomes true if we assume, in addition, that the feasible set of the game (the set of all feasible multistrategies) is closed.

Keywords: $H$-spaces, generalized games, Nash equilibria, $H$-convexity, open lower sections, fixed points
AMS Subject Classification: 90D10, 90D06